Authors: Iričanin, Bratislav
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On some rational difference equations
Journal: Ars Combinatoria
Volume: 92
First page: 67
Last page: 72
Issue Date: 1-Jul-2009
Rank: M23
ISSN: 0381-7032
Abstract: 
We extend and give short proofs of some recent results regarding some classes of rational difference equations.
Publisher: Charles Babbage Research Centre

Show full item record

SCOPUSTM   
Citations

32
checked on Jul 14, 2024

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.